# SDR SWAA2014071429912

- Difficulty date: July 10, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,551 hours, 29,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200005
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN LENS MISSING.  INSTALLED LENS IAW MM.
